# SDR MASA200700117

- Difficulty date: February 23, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 7,530 hours, 5,631 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ASH 9390 BWI - THE A/C DIVERTED TO IAD DUE TO THE NR 1 ENGINE OIL LOW.  ENGINE SHUT DOWN DURING FLIGHT.  MX REMOVED AND REPLACED EDP GARLOCK SEAL O-RING.
